# SDR COEA9685002

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0164
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Fluctuation
- Location: Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING PHX ON CLIMB-OUT, PILOT NOTICED THE OIL PRESSURE FLUCTUATING FROM A LOW OF 80 PSI TO A HIGH OF 10 PSI (RED LINE).  PILOT LEVELED OFF AND ELECTED TO RETURN TO PHX.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING THE PROBLEM.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM DURING GROUND RUN.  THE OIL FILTER WAS INSPECTED BUT NO CONTAMINATION WAS FOUND.  THE OIL FILTER WAS REPLACED AS A PRECAUTION AND A SECOND ENGINE GROUND RUN WAS PERFORMED.  OIL PRESSURE WAS NORMAL.  OPERATIONAL CHECK FLIGHT WAS PERFORMED AND NO ABNORMALITIES WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
